# SDR DALA2022090205903

- Difficulty date: August 31, 2022
- Submitted: September 2, 2022
- Operation: Air carrier
- Aircraft: N662DN
- Make and model: Boeing 757232
- Aircraft serial: 24991
- Aircraft time: 84,753 hours, 39,028 cycles
- System (JASC): 2565 · Escape Slide
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 662 WHILE PERFORMING AMDS 2565-3003 STEP 12 RH SIDE , SLIDE CARRIER ACTUATOR LEAKS. CORRECTIVE ACTION: SUMMARY OF NRC 00516. RH OFF-WING ESCAPE SYSTEM ACTUATOR WAS REPLACED BY SERVICEABLE OFF-WING ESCAPE SYSTEM ACTUATOR PER B757-200 AMM 25-65. (2389027)
